# SDR AALA202301109099

- Difficulty date: December 22, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 10,732 hours, 2,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 21c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 21-C EMERGENCY EXIT LIGHT AT SEAT NEXT TO AISLE BROKEN.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 21C.
